# SDR ABXA030097

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 85,007 hours, 27,169 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LOWERING LANDING GEAR, LEFT GEAR DOWN LIGHT DID NOT ILLUMINATE AS WELL AS NO RED UNSAFE LIGHT.  RAISED GEAR, RED UNSAFE LIGHT ILLUMINATED WITH NO NOT LATCHED LIGHT ILLUMINATED IN ANY POSITION.  UPLATCH CHECK NORMAL INDICATION.  LOWERED GEAR AGAIN WITH NO ABNORMAL INDICATION.  FOUND LEFT MAIN LANDING GEAR DOWN LOCK SWITCH HAD MALFUNCTIONED.  REPLACED LEFT MAIN LANDING GEAR DOWNLOCK SWITCH IAW DC-8 MM 32-60-00-2-0001.  OPS CHECKED GOOD.
